Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 91, Number 1

All articles in this issue are freely accessible.

Higher Whitehead groups of certain bundles over Seifert manifolds
A. J. Nicas and C. W. Stark.
Proc. Amer. Math. Soc. 91 (1984), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735551
Discrete ordered sets whose covering graphs are median
Hans-J. Bandelt.
Proc. Amer. Math. Soc. 91 (1984), 6-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735552
Nonclassical Godeaux surfaces in characteristic five
Rick Miranda.
Proc. Amer. Math. Soc. 91 (1984), 9-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735553
Abelian $p$-groups $A$ and $B$ such that $Tor(A,G)≅Tor(B,G),$ $G$ reduced
Doyle Cutler.
Proc. Amer. Math. Soc. 91 (1984), 12-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735554
Totally Zippin $p$-groups
Charles Megibben.
Proc. Amer. Math. Soc. 91 (1984), 15-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735555
Universality of small lattice varieties
V. Koubek and J. Sichler.
Proc. Amer. Math. Soc. 91 (1984), 19-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735556
A finite global Azumaya theorem in additive categories
David M. Arnold.
Proc. Amer. Math. Soc. 91 (1984), 25-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735557
Cubic subfields of exceptional simple Jordan algebras
H. P. Petersson and M. L. Racine.
Proc. Amer. Math. Soc. 91 (1984), 31-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735558
A formula for Ramanujan’s tau function
John A. Ewell.
Proc. Amer. Math. Soc. 91 (1984), 37-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735559
Restricted Lie algebras with semilinear $p$-mappings
Rolf Farnsteiner.
Proc. Amer. Math. Soc. 91 (1984), 41-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735560
Path derivatives and growth control
A. M. Bruckner and K. G. Johnson.
Proc. Amer. Math. Soc. 91 (1984), 46-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735561
Hyperbolicity of a complex manifold and other equivalent properties
Kyong T. Hahn and Kang T. Kim.
Proc. Amer. Math. Soc. 91 (1984), 49-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735562
Extreme points of subordination families with univalent majorants
David J. Hallenbeck.
Proc. Amer. Math. Soc. 91 (1984), 54-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735563
The spectral diameter in Banach algebras
Sandy Grabiner.
Proc. Amer. Math. Soc. 91 (1984), 59-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735564
Equivalence of the Green’s functions for diffusion operators in $R^{n}$: a counterexample
Patricia Bauman.
Proc. Amer. Math. Soc. 91 (1984), 64-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735565
Bloch constants for meromorphic functions near an isolated singularity
David Minda.
Proc. Amer. Math. Soc. 91 (1984), 69-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735566
Extreme points of a class of subordinate functions
T. Sheil-Small.
Proc. Amer. Math. Soc. 91 (1984), 73-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735567
Criteria for closedness of vector measures
W. Ricker.
Proc. Amer. Math. Soc. 91 (1984), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735568
Approximate unitary equivalence of power partial isometries
Kenneth R. Davidson.
Proc. Amer. Math. Soc. 91 (1984), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735569
Oscillation of linear second-order differential systems
Man Kam Kwong, Hans G. Kaper, Kazuo Akiyama and Angelo B. Mingarelli.
Proc. Amer. Math. Soc. 91 (1984), 85-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735570
The Lorentz space as a dual space
Pratibha G. Ghatage.
Proc. Amer. Math. Soc. 91 (1984), 92-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735571
Maximal and minimal solutions to a class of elliptic quasilinear problems
Giovanni M. Troianiello.
Proc. Amer. Math. Soc. 91 (1984), 95-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735572
Boundary behaviour of level curves of harmonic functions
W. J. Walker.
Proc. Amer. Math. Soc. 91 (1984), 102-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735573
Curvature and the backward shift operators
G. Misra.
Proc. Amer. Math. Soc. 91 (1984), 105-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735574
On a conjecture of M. S. Robertson
Abdallah Lyzzaik.
Proc. Amer. Math. Soc. 91 (1984), 108-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735575
Additivity of measure implies dominating reals
Arnold W. Miller.
Proc. Amer. Math. Soc. 91 (1984), 111-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735576
Nonseparating almost continuous retracts of $I^{n}$
Harvey Rosen.
Proc. Amer. Math. Soc. 91 (1984), 118-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735577
A complement theorem for shape concordant compacta
R. B. Sher.
Proc. Amer. Math. Soc. 91 (1984), 123-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735578
A tower of spectra that realizes a chain complex
Pedro A. Suárez.
Proc. Amer. Math. Soc. 91 (1984), 133-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735579
A fixed point theorem for inverse limits of fans
M. M. Marsh.
Proc. Amer. Math. Soc. 91 (1984), 139-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735580
A generalization of the Sierpiński theorem
J. J. Dijkstra.
Proc. Amer. Math. Soc. 91 (1984), 143-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735581
Most maps of the pseudo-arc are homeomorphisms
Wayne Lewis.
Proc. Amer. Math. Soc. 91 (1984), 147-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735582
Two problems of Dowker
Mary Ellen Rudin.
Proc. Amer. Math. Soc. 91 (1984), 155-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735583
Alexander modules
Nobuyuki Sato.
Proc. Amer. Math. Soc. 91 (1984), 159-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735584
Every mapping of the pseudo-arc onto itself is a near homeomorphism
Michel Smith.
Proc. Amer. Math. Soc. 91 (1984), 163-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735585
A note on Ščepin’s theorem
Kōichi Tsuda.
Proc. Amer. Math. Soc. 91 (1984), 167-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735586
A correction to: “Arens regularity and the algebra of double multipliers” [Proc. Amer. Math. Soc. 81 (1981), no. 2, 293–298; MR0593474 (81m:46065)]
B. J. Tomiuk.
Proc. Amer. Math. Soc. 91 (1984), 171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735587
Erratum to: “A maximal realcompactification with $0$-dimensional outgrowth” [Proc. Amer. Math Soc. 51 (1975), 441–447; MR 51#11435]
Marlon C. Rayburn.
Proc. Amer. Math. Soc. 91 (1984), 172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 735588